# SDR SWIA200210617

- Difficulty date: January 30, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 6,624 hours, 6,686 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAN VIB IN YELLOW ARC SHORTLY AFTER TAKEOFF.  ON ENGINE RUN UP, COULDN'T DUPLICATE PROBLEM.  AT HIGH POWER SETTINGS, VIB NEVER GOT ABOVE .3.  INSPECTED FAN BLADES VISUALLY AND INSPECTION GOOD.
